Ask an expert
Question

26 Jan

Excessive sweating with Ventor 150 mg
I'm on Venlor and a thyroid pill Euthyrox I'm suffering of accessive sweating and weight gain that just dnt drop even changing my eating ways
Answer
Expert
Depression expert
Depression expert

01 Feb

Hi,
Venlor ( Venlafaxine ) usually doesn't cause weight gain and indeed may cause some weight loss. Similarly, though lack of thyroid hormones may be associated with weight gain, meds to help this situation, like Euthyrox, would be more likely to cause weight loss.  Best to discuss these issues with your prescribing doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.